# SDR 96ZZZX2787

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1372V
- Make and model: Cessna U206F
- Aircraft serial: U20602588
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 121340711
- Condition: Cracked
- Location: Lt-Rt Doorpost
- Part time: 5,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL INSP, DISCOVERED FWD CABIN DOORPOST BULKHEAD CRACKED ON LT AND RT SIDES AT WING LIFT STRUT ATTACH FITTINGS.  INSP WAS DONE IAW CESSNA SEB 93-5 R1.  PREVIOUS INSP OF THIS AREA DURING ANNUAL AND WHEN C/W CESSNA SEB 93-5, FAILED TO FIND THIS DAMAGE.  DAMAGE WAS ONLY VISIBLE BY REMOVING LT AND RT UPHOLSTERY SIDE PANELS, CARPETING, AND DIRT THAT BLOCKED THE VIEWING AREA FROM DIRECTLY ABOVE CRACKS.  FURTHER INSP REVEALED DAMAGE TO SUPPORTING STRUCTURE OF BULKHEAD ON RT SIDE.  REPAIRED CRACKS BY MODIFYING LT AND RT AREAS OF BULKHEAD IAW CESSNA SEB 93-5 R1 BY INSTALLING SERVICE KIT SK 206-42C.  DAMAGED SUPPORTING STRUCTURE REPLACED (ANGLE PN 1213408-3 AND DOUBLER PN 1213806-2 (RT SIDE).
